MAUDE Adverse Event Report: STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X10MM, (5/PCKG); PLATE, FIXATION, BONE

STRYKER GMBH TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X10MM, (5/PCKG); PLATE, FIXATION, BONE
Model Number 59-23010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned; device was discarded.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported, "on (b)(6) 2020, at 9:00 a.M., the patient came to our hospital with a fracture of the right little finger for "right little finger incision and internal fixation." during the operation, the surgeon installed the steel plate, and fixed it with screws.During the process of tightening the screws, the screw cap partly broke and fractured, the broken part fell into the incision wound.Remove the broken part immediately with forceps, rinse the wound with saline, replace a screw and continue the procedure.During the subsequent installation of the screw, operate as gently as possible.This event resulted in prolonged operative time.(due to time constraints and the need for sterility during the operation, the broken screw was thrown into the medical waste bin during the operation without being photographed, and medical waste was cleaned up immediately after the operation to prepare for the next operation by the logistician)." additionally reported: delay one half an hour.Patient is hard bone.No additional anesthesia due to the delay.

Brand Name
TITANIUM BONE SCREWS, CROSS-FIT, SELF-TAPPING, DIAM.2.3X10MM, (5/PCKG)
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10900761
Report Number0008031020-2020-02530
Device Sequence Number14088978
Product Code HRS
UDI-Device Identifier34546540244865
UDI-Public34546540244865
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59-23010
Device Catalogue Number59-23010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1